# SDR UALA2013042202780

- Difficulty date: April 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 86,375 hours, 13,728 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Leaking
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK COMING FROM LEFT OUTBD AILERON.  LEAK WAS FROM AILERON ACTUATOR ROD, APPROX 15 DRIPS PER MINUTE WITH PRESSURE ON 0 WITH PRESSURE OFF.
